# SDR 00FDEA00849

- Difficulty date: December 5, 2000
- Submitted: December 5, 2000
- Operation: Air carrier
- Aircraft: N241FE
- Make and model: Boeing 727277
- Aircraft serial: 20979
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Indicator
- Condition: Frozen
- Location: Altimeter
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

00-337  AT ROTATION 1XT OFF AIRSPEED DROPPED TO 0 ALT FROZE & VSI CENTERED.  **  S/D  **  COMING
